# SDR UALA2012010900172

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 63,097 hours, 9,098 cycles
- Engine: Pwa PW40903
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE & QTY, FLIGHT DIVERTED.  CREW REPORTS NR 1 ENG OIL QTY INDICATING 0 WITH OIL TEMP 160 & OIL PRESS 135. RT ENG OIL QTY 15 OIL TEMP 115 & OIL PRSS 247.  MAINT TEXT:  CREW REPORTS TO MAINT ON ARRIVAL THAT OIL QTY STARTED TO RECOVER ON DESCENT AND QTY, TEMP AND PSI WERE NORMAL AT GATE ON ARRIVAL.  REPLACED LUBE AND SCAV PUMP AND NR 3 BEARING TUBE PER MM.  REPLACED NR 1 ENG OIL QTY TRANSMITTER IAW MM.
